# SDR SWIA202055451

- Difficulty date: December 10, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge Box
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP, HINGE BOX AT WS 80.50, AFT OUTBOARD ATTACH LUG ON THE WING IS GOUGED, MARKED.  C-CHECK RO 1/16/2021.  REPAIRED RT WING INBD FLAP, HINGE BOX AT WS 80.50, AFT OUTBOARD ATTACH LUG, REF REO 601R-57-21-3401, REV-, DATE 2021-01-11.  SEE CONTINUATION CARD FOR DETAILS.
